# SDR SWAA2023070565062

- Difficulty date: June 1, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 38,452 hours, 23,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221AF UPPER SKIN HAS PULLED STRANDS.<[01] IDENTIFIED PANEL MATERIAL IAW SRM 53-00-50-0I-1 SHEET 1; FIGURE 2; TABLE 2;  AND BOEING DWG DOC: 141A5810 ID: 0728.  PANEL DAMAGE TO UPPER SKIN PLIES IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM  53-00-50-1A-1 PAR. 4. F.  PANEL DAMAGE IS REPAIRABLE IAW SRM 53-00-50-2R-1 FOLLOWING SRM  53-00-50-2R-0 PAR. 2. A. TABLE 201  REMOVED ALL INSERTS AND SANDED AWAY DAMAGED PLIES ON UPPER FACESHEET CLEANED IAW SRM 53-00-50-2R-1 PAR. 3. A. - F. OK TO POT OPEN CORE;[02] VALIDATED REPAIR PER SRM 53-00-50-2R-1;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2  VERIFIED MEASUREMENTS TABLE  VALIDATED REPAIR PER SRM 53-00-50-2R-1;[04] POTTED UPPER SURFACE OPEN CORE AREAS USING BMS5-28 TY19 EPOCAST 1619 LOT#  1528833-1 IAW SRM 53-00-50-2R-1 PAR. 3. G. (1) & 3. G. (2) NEEDS CURE.;[05] CURED POTTING; SANDED FLUSH; CLEANED REPAIR AREA AND FABRICATED REPAIR PLIES FROM BMS9-3 STYLE 1581 LOT 1522395-2 IAW SRM 53-00-50-2R-1 PARAGRAPH 3.H-J AND K.(1).(A). OK TO INSTALL REPAIR PLIES.;[08] INSTALLED REPAIR PLIES TO UPPER SURFACE USING BMS8-201 TY 4 EPOCAST 50-A (946)  LOT# 1527294-1; SET UP VACUUM BAG SYSTEM WITH BLEED DOWN TEST CHECKED GOOD  USING GAUGE ID: ATS2441 CAL/DUE: 08/2023 IAW SRM 53-00-50-2R-1 PAR. 3. K.  (1) (B) & (C) & 3. L. (1) (A) - (C). OK TO CURE.
